# SDR CA121120008

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Pin
- Part number: 141A60761
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL THE L1 DOOR WAS JAMMED AND WOULD NOT OPEN. INSPECTION FOUND THE GUIDE ARM RELEASE PIN,  BROKEN.  RELEASE PIN AND ATTACHING HARDWARE WAS REPLACED AND FUNCTIONAL CHECK WAS CARRIED OUT ON THE L1 DOOR WITH NO FAULTS FOUND. REPLACED PARTS: RELEASE PIN, PN: 141A6076-1, SCREW, PN: BACS12ER06K6, WASHER PN: NAS11490616J AND LOCK WASHER, PN:141A6077-1.
